Anabolic steroids, bodybuilding discussion forums. - Steroidology

 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 8 of 8
  1. #1
    Novice
    Join Date
    Jun 2007
    Posts
    93
    Rep Power
    8
    Test Shot hurts my back!
    Got a test shot (Cypionate) 2 days ago in my ass...3rd week....hurts my low back like crazy....what should I do...Been getting massage, doing ab workouts, stretching, pain killers....where should I get the shot instead because I don't think I can fix the pain after the shot...

  2. #2
    Novice
    Join Date
    Jan 2011
    Posts
    119
    Rep Power
    4
    I had a similar problem. Except it was my tailbone area that was hurting. What I believe happened with me is that I shot the test in a little bit of an angle towards my tailbone. The injection caused a little bit of swelling which put pressure on my sciatic nerve. It went away after a week or so. I just started massaging the area after the injection and sort of massaging the oil in the opposite direction of my tailbone. you could try injecting the quad or delt and maybe that would work better for you.

  3. #3
    Rookie
    Join Date
    Apr 2011
    Posts
    4
    Rep Power
    0
    do deadlifts

  4. #4
    Get Ripped Not Ripped Off Trenaject's Avatar
    Join Date
    Mar 2011
    Location
    Beantown Inn
    Posts
    224
    Rep Power
    4
    Has happened to me a few times, i wouldnt really worry about to the extreme. Did you shot in the middle of your ass or more towards your hip??

  5. #5
    Novice
    Join Date
    Jun 2007
    Posts
    93
    Rep Power
    8
    hip..upper ass...

  6. #6
    Rookie
    Join Date
    Apr 2013
    Posts
    1
    Rep Power
    0
    help!!
    Quote Originally Posted by liberalkiller View Post
    Got a test shot (Cypionate) 2 days ago in my ass...3rd week....hurts my low back like crazy....what should I do...Been getting massage, doing ab workouts, stretching, pain killers....where should I get the shot instead because I don't think I can fix the pain after the shot...

    im having the same problem at the moment on my 4th jab of test 400 and its a slight pain towards the right side of my tail bone and i would like help with it please to get rid of the pain and i would also like to know how not to get the pain again??

  7. #7
    Junior Bodybuilder cbman2184's Avatar
    Join Date
    Feb 2013
    Location
    In the fucking zone
    Posts
    463
    Rep Power
    2
    Had the same problem felt like the test moved to lower back and my tailbone was BAD sore hurt to get in and out of the truck!!
    Switched to delts.. I will never do glutes again now! try it out man

  8. #8
    Amateur Bodybuilder sadpanda's Avatar
    Join Date
    Aug 2012
    Posts
    935
    Rep Power
    3
    lol it happens

    when i inject into my quad (tear drop), it sometimes creeps into my knee and swells up


    just try to hit another stop if anything

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By ssmla123 in forum Anabolic Steroid Forum
    Replies: 12
    Last Post: 03-21-2013, 08:20 AM
  2. By Ozzy27 in forum Anabolic Steroid Forum
    Replies: 13
    Last Post: 03-26-2012, 08:01 PM
  3. By littlebigman in forum Anabolic Steroid Forum
    Replies: 10
    Last Post: 02-07-2010, 10:11 AM
  4. By monaincha in forum Anabolic Steroid Forum
    Replies: 17
    Last Post: 12-04-2009, 02:59 PM
  5. By yeahbuddeh! in forum Training Forum
    Replies: 19
    Last Post: 01-30-2008, 09:08 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump











need to build muscle

3Js Nutrition Network

mr supps

mr supps